# SDR CALA2013080790227

- Difficulty date: August 2, 2013
- Submitted: August 8, 2013
- Operation: Air carrier
- Aircraft: N454UA
- Make and model: Airbus A320-232
- Aircraft serial: 1104
- Aircraft time: 48,567 hours, 18,701 cycles
- Engine: Iae V2527A5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Condition: Out Of Adjust
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAP COCKPIT ESCAPE WINDOW DOES NOT OPEN PROPERLY, STICKS.  DIFFICULT TO OPERATE. CHECKED HANDLE WITH DYNAMOMETER, WENT WELL PAST 50FT .LBS, WINDOW DID NOT RELEASE. ADJUSTED SLIDING WINDOW.
